Non-reflexive curves
Compositio Mathematica, Tome 69 (1989) no. 1, pp. 3-35
Cet article a éte moissonné depuis la source Numdam
@article{CM_1989__69_1_3_0,
author = {Hefez, Abramo},
title = {Non-reflexive curves},
journal = {Compositio Mathematica},
pages = {3--35},
year = {1989},
publisher = {Kluwer Academic Publishers},
volume = {69},
number = {1},
mrnumber = {986811},
zbl = {0706.14024},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1989__69_1_3_0/}
}
Hefez, Abramo. Non-reflexive curves. Compositio Mathematica, Tome 69 (1989) no. 1, pp. 3-35. http://geodesic.mathdoc.fr/item/CM_1989__69_1_3_0/